Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from Vitiligo. Patches Spreading. Can I do tattooing?

sir, i am ramya from bangalore. i am suffering from vitiligo from past 9 years. i just had 2 very tiny patches on my left wrist . but from past 3 years its increased to some more patches on my feet , waist line, elbow . its not spreaded though from past a 2 years. i have tried all kind of medication , not satisfying result. please suggest me what should i do now? i heard of tatooing, can i go for that . i am 26 year old and not married for the same reason. please advise me . thank you
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response you said your vitiligo is called as stable vitiligo.try this medication first.use trimop forte tablets in the morning,vitilo lotion at 11 am and expose to sun for atleast 15 minutes and wash off and use a steriod cream in the night.use levamisole 150 mg twicae aweek for one year.if no response go for narrow band uv can also for melanocyte culture.tattoing cures the vitiligo temperorly only
Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor